# SDR SWAA2022022313969

- Difficulty date: October 21, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 43,377 hours, 25,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN FLOOR CRACKED (APPOX 10 INCH) AFT PANEL / CLEARED ON DMA 0050105 R&R FWD CARGO FLOOR PANEL AFT OF STA 495 PER AMM 25-52-10. CL # 11718 CL # 11718
